Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 6, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Mar 11, 2014, 3:39 AM CDT for 46 counties in Texas. It took effect at Mar 11, 2014, 10:00 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 3:39 AM CDT (08:39 UTC)
- In effect from
- Mar 11, 2014, 10:00 PM CDT
- Expired
- Mar 12, 2014, 1:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2334 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501 WWUS74 KFWD 110839 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT TUE MAR 11 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111645- /O.NEW.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 339 AM CDT TUE MAR 11 2014 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY. * LOCATION...INCLUDING ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. * TIMING...THE COLD FRONT WILL MOVE ACROSS THE RED RIVER AFTER SUNSET. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY A COUPLE OF HOURS. THE LEADING EDGE OF THE FRONT IS EXPECTED TO REACH THE DFW AREA BEFORE MIDNIGHT AND SHOULD BE ACROSS THE TEMPLE/KILLEEN AREA A COUPLE OF HOURS LATER. * IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT 30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
5 follow-up statements
277 WWUS74 KFWD 111241 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 741 AM CDT TUE MAR 11 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-112045- /O.CON.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 741 AM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... * LOCATION...INCLUDING ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. * TIMING...THE COLD FRONT WILL MOVE ACROSS THE RED RIVER AFTER SUNSET. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY A COUPLE OF HOURS. THE LEADING EDGE OF THE FRONT IS EXPECTED TO REACH THE DFW AREA BEFORE MIDNIGHT AND SHOULD BE ACROSS THE TEMPLE/KILLEEN AREA A COUPLE OF HOURS LATER. * IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT 30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
928 WWUS74 KFWD 112026 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 326 PM CDT TUE MAR 11 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120430- /O.CON.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 326 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. * TIMING...THE COLD FRONT WILL MOVE ACROSS THE RED RIVER AFTER SUNSET. THE STRONGEST WINDS WILL LAG BEHIND THE FRONT BY A COUPLE OF HOURS. THE LEADING EDGE OF THE FRONT IS EXPECTED TO REACH THE DFW AREA AROUND 10 PM AND THE WACO...TEMPLE...KILLEEN AREA A COUPLE OF HOURS LATER. THE STRONG AND GUSTY NORTH WINDS WILL CONTINUE THROUGH WEDNESDAY MORNING. * IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT 30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. IF WEDNESDAY IS TRASH PICKUP DAY...WAIT UNTIL WEDNESDAY MORNING TO PLACE AT CURB SIDE AS WINDS TONIGHT WILL LIKELY TURN TRASH CANS OVER AND BLOW TRASH AND PAPER AROUND THE NEIGHBORHOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
486 WWUS74 KFWD 120249 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 949 PM CDT TUE MAR 11 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100- /O.CON.KFWD.WI.Y.0006.140312T0300Z-140312T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 949 PM CDT TUE MAR 11 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. * TIMING...THE COLD FRONT EXTENDED SOUTHEAST OF A BONHAM TO DFW TO GOLDTHWAITE LINE AT LATE EVENING AND WILL MOVE THROUGH THE PALESTINE AND HEARNE AREAS BY 5 AM. WINDS WILL SHIFT TO THE NORTH NORTHWEST AND NORTH BEHIND THE FRONT. THE STRONG AND GUSTY NORTH WINDS WILL CONTINUE THROUGH MIDDAY WEDNESDAY. * IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST...SUSTAINED AT 30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. IF WEDNESDAY IS TRASH PICKUP DAY...WAIT UNTIL WEDNESDAY MORNING TO PLACE AT CURB SIDE AS WINDS TONIGHT WILL LIKELY TURN TRASH CANS OVER AND BLOW TRASH AND PAPER AROUND THE NEIGHBORHOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
237 WWUS74 KFWD 121033 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 533 AM CDT WED MAR 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121800- /O.CON.KFWD.WI.Y.0006.000000T0000Z-140312T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 533 AM CDT WED MAR 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * LOCATION...ALL OF NORTH AND CENTRAL TEXAS. * WINDS...NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE EXPECTED BEHIND A STRONG COLD FRONT. * TIMING...CONTINUING THROUGH 1 PM TODAY. * IMPACTS...WHEN THE WINDS ARE AT THEIR STRONGEST THIS MORNING...SUSTAINED AT 30 MPH GUSTING TO 45 MPH...DRIVING WILL BECOME DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ON EAST TO WEST ORIENTED HIGHWAYS. OTHERWISE...ANY LIGHTWEIGHT OUTDOOR OBJECTS NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND BY THESE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
861 WWUS74 KFWD 121732 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1232 PM CDT WED MAR 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121845- /O.EXP.KFWD.WI.Y.0006.000000T0000Z-140312T1800Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 1232 PM CDT WED MAR 12 2014 ...WIND ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... NORTHERLY WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA OVER MOST OF NORTH CENTRAL TEXAS AND WILL CONTINUE TO GRADUALLY SUBSIDE DURING THE AFTERNOON HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Mar 11, 3:28 AM CDT, 11 minutes earlier.
Area forecast discussion, Mar 11, 3:28 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 328 AM CDT TUE MAR 11 2014 .DISCUSSION... IN THE SHORT TERM FORECAST THERE ARE TWO PRIMARY CONCERNS: 1. FIRE WEATHER DANGER WEST OF INTERSTATE 35 THIS AFTERNOON. 2. STRONG WINDS BEHIND A COLD FRONT LATE THIS EVENING THROUGH WEDNESDAY MORNING. WITH REGARDS TO FIRE WEATHER DANGER: WILL HOLD OFF ON ISSUING A RED FLAG WARNING AT THIS TIME. FIRE WEATHER DANGER WILL BE HIGH TO VERY HIGH WEST OF INTERSTATE 35 THIS AFTERNOON. CRITICAL OR EXTREME FIRE WEATHER DANGER IS POSSIBLE FOR LOCATIONS GENERALLY ALONG AND WEST OF A JACKSBORO TO LAMPASAS LINE IF WINDS ARE STRONGER THAN FORECAST THIS AFTERNOON. LEVEL OF CONFIDENCE IN HIGH FIRE DANGER IS HIGH. LEVEL OF CONFIDENCE IN EXTREME FIRE WEATHER DANGER IS LOW. WITH REGARDS TO THE STRONG WINDS BEHIND A COLD FRONT TONIGHT. NORTH WINDS OF 25 TO 30 MPH...GUSTING TO 40 TO 45 MPH AT TIMES ARE EXPECTED BEHIND THE COLD FRONT THROUGH SUNRISE. WINDS WILL BEGIN TO DIMINISH IN INTENSITY FROM SUNRISE TO NOON ON WEDNESDAY. THE LEVEL OF CONFIDENCE IN THESE STRONG WINDS IS HIGH...THEREFORE A WIND ADVISORY WILL BE ISSUED FOR THE ENTIRE CWA FROM 10 PM THIS EVENING TO NOON ON WEDNESDAY. A FULL DISCUSSION INCLUDING REASONING AND THE REMAINDER OF THE FORECAST WILL BE ISSUED LATER THIS MORNING. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 85 42 57 36 62 / 5 0 0 0 0 WACO, TX 82 41 58 33 60 / 5 0 0 0 0 PARIS, TX 80 41 54 32 61 / 0 0 0 0 0 DENTON, TX 85 39 57 31 63 / 5 0 0 0 0 MCKINNEY, TX 83 39 56 31 63 / 5 0 0 0 0 DALLAS, TX 84 43 57 38 62 / 5 0 0 0 0 TERRELL, TX 81 42 57 33 60 / 5 0 0 0 0 CORSICANA, TX 81 44 57 35 60 / 10 0 0 0 0 TEMPLE, TX 82 42 59 33 60 / 5 0 0 0 0 MINERAL WELLS, TX 88 38 56 33 62 / 0 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY FOR TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Mar 11, 3:39 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 339 AM CDT TUE MAR 11 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120845- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 339 AM CDT TUE MAR 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SOUTHWEST WINDS OF 15 TO 20 MPH WILL COMBINE WITH RELATIVE HUMIDITIES AS LOW AS 7 PERCENT TO PRODUCE HIGH FIRE DANGER THIS AFTERNOON WEST OF A LINE FROM SHERMAN TO DALLAS TO MERIDIAN TO LAMPASAS. IN ADDITION...A WIND ADVISORY HAS BEEN ISSUED FOR ALL OF NORTH TEXAS FOR THE OVERNIGHT HOURS. NORTH WINDS WILL REACH 30 MPH BEHIND A COLD FRONT AND MAY GUST ABOVE 40 MPH...ESPECIALLY IN WESTERN COUNTIES. LAWN FURNITURE...TRAMPOLINES...AND OTHER LIGHT OBJECTS MAY BECOME AIRBORNE. HIGH PROFILE VEHICLES MAY BECOME DIFFICULT TO CONTROL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE WIND ADVISORY WILL CONTINUE THROUGH 1 PM WEDNESDAY FOR ALL OF NORTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 5:46 PM CDT | Red Flag Warning | FWD | Denton, Jack | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.